Alert archive / Arizona / Wind Chill Warnings in 2011
Wind Chill Warning 1, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind chill warning at Feb 2, 2011, 3:06 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Feb 2, 2011, 8:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 3:06 AM MST (10:06 UTC)
- In effect from
- Feb 2, 2011, 8:00 PM MST
- Expired
- Feb 3, 2011, 7:49 AM MST
- In force
- 12 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
953 WWUS45 KFGZ 021006 WSWFGZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 306 AM MST WED FEB 2 2011 AZZ004-011-015>017-021815- /O.NEW.KFGZ.WC.W.0001.110203T0600Z-110203T1500Z/ KAIBAB PLATEAU-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...FREDONIA...WINDOW ROCK...GANADO... FLAGSTAFF...SHOW LOW 306 AM MST WED FEB 2 2011 ...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY. * WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30 DEGREES FOR SEVERAL HOURS STARTING LATE TONIGHT. NORTHEAST WINDS FROM 15 TO 30 MPH WITH HIGHER GUSTS ARE FORECAST TONIGHT. * OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN PIPES IN HOMES AND BUSINESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ 41
5 follow-up statements
594 WWUS45 KFGZ 021649 WSWFGZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 949 AM MST WED FEB 2 2011 AZZ004-011-015>017-030200- /O.CON.KFGZ.WC.W.0001.110203T0600Z-110203T1500Z/ KAIBAB PLATEAU-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...FREDONIA...WINDOW ROCK...GANADO... FLAGSTAFF...SHOW LOW 949 AM MST WED FEB 2 2011 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY... A WIND CHILL WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY. * WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30 DEGREES FOR SEVERAL HOURS STARTING LATE TONIGHT. NORTHEAST WINDS FROM 25 TO 40 MPH WITH HIGHER GUSTS ARE FORECAST TONIGHT. * OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN PIPES IN HOMES AND BUSINESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
075 WWUS45 KFGZ 030045 WSWFGZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 545 PM MST WED FEB 2 2011 AZZ006-007-039-030845- /O.EXB.KFGZ.WC.W.0001.110203T0300Z-110203T1600Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU-BLACK MESA AREA- INCLUDING THE CITY OF...GRAND CANYON VILLAGE 545 PM MST WED FEB 2 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 9 AM MST THURSDAY ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND CHILL WARNING ABOVE 6000 FEET...WHICH IS IN EFFECT UNTIL 9 AM MST THURSDAY. * WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30 DEGREES FOR SEVERAL HOURS STARTING THIS EVENIGN. NORTHEAST WINDS FROM 25 TO 40 MPH WITH HIGHER GUSTS WILL AFFECT MUCH OF NORTHERN ARIZONA TONIGHT. * OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN PIPES IN HOMES AND BUSINESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004-011-015>017-030845- /O.EXT.KFGZ.WC.W.0001.110203T0300Z-110203T1600Z/ KAIBAB PLATEAU-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...FLAGSTAFF... SHOW LOW 545 PM MST WED FEB 2 2011 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 9 AM MST THURSDAY ABOVE 6000 FEET... THE WIND CHILL WARNING ABOVE 6000 FEET IS NOW IN EFFECT UNTIL 9 AM MST THURSDAY. * WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30 DEGREES FOR SEVERAL HOURS STARTING THIS EVENIGN. NORTHEAST WINDS FROM 25 TO 40 MPH WITH HIGHER GUSTS WILL AFFECT MUCH OF NORTHERN ARIZONA TONIGHT. * OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN PIPES IN HOMES AND BUSINESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
110 WWUS45 KFGZ 030528 WSWFGZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1028 PM MST WED FEB 2 2011 .DANGEROUSLY COLD WIND CHILL TEMPERATURES WILL CONTINUE THROUGH TONIGHT ACROSS THE HIGH ELEVATIONS OF NORTHERN ARIZONA DUE TO A VERY COLD AND WINDY ARCTIC AIR MASS. SOME WIND CHILL TEMPERATURES ALREADY OBSERVED INCLUDE... AGASSIZ PEAK..........-64 N. RIM GRAND CANYON...-28 FLAGSTAFF AIRPORT.....-23 WINDOW ROCK...........-20 SHOW LOW..............-17 AZZ004-006-007-011-015>017-039-031330- /O.CON.KFGZ.WC.W.0001.000000T0000Z-110203T1600Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...WINDOW ROCK... GANADO...FLAGSTAFF...SHOW LOW 1028 PM MST WED FEB 2 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY ABOVE 6000 FEET... A WIND CHILL WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY. * WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30 DEGREES FOR SEVERAL HOURS TONIGHT. NORTHEAST WINDS FROM 15 TO 30 MPH WITH HIGHER GUSTS WILL AFFECT MUCH OF NORTHERN ARIZONA TONIGHT...ALONG WITH VERY COLD TEMPERATURES. * OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN PIPES IN HOMES AND BUSINESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
479 WWUS45 KFGZ 031118 WSWFGZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 418 AM MST THU FEB 3 2011 .DANGEROUSLY COLD WIND CHILL TEMPERATURES WILL CONTINUE THROUGH EARLY THIS MORNING ACROSS THE HIGH ELEVATIONS OF NORTHERN ARIZONA DUE TO A VERY COLD AND WINDY ARCTIC AIR MASS. SOME WIND CHILL TEMPERATURES ALREADY OBSERVED SINCE WEDNESDAY MORNING INCLUDE... AGASSIZ PEAK..........-64 N. RIM GRAND CANYON...-28 FLAGSTAFF AIRPORT.....-23 WINDOW ROCK...........-20 SHOW LOW...... .......-21 AZZ004-006-007-011-015>017-039-031600- /O.CON.KFGZ.WC.W.0001.000000T0000Z-110203T1600Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...WINDOW ROCK... GANADO...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...NAVAJO N.M. 418 AM MST THU FEB 3 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. * WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30 DEGREES THIS MORNING. NORTHEAST WINDS FROM 15 TO 30 MPH WITH HIGHER GUSTS WILL AFFECT MUCH OF NORTHERN ARIZONA WITH VERY COLD TEMPERATURES. * OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN PIPES IN HOMES AND BUSINESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
985 WWUS45 KFGZ 031449 WSWFGZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 749 AM MST THU FEB 3 2011 AZZ004-006-007-011-015>017-039-031600- /O.CAN.KFGZ.WC.W.0001.000000T0000Z-110203T1600Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...WINDOW ROCK... GANADO...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...NAVAJO N.M. 749 AM MST THU FEB 3 2011 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND CHILL WARNING. WIND CHILL VALUES HAVE INCREASED IN THE PAST FEW HOURS WITH THE FLAGSTAFF REGION EXPERIENCING VALUES FROM -5 TO -10 DEGREES. WIND CHILL VALUES OF -20 ARE REQUIRED FOR A WIND CHILL WARNING. ACROSS EASTERN ARIZONA...ACTUAL AIR TEMPERATURES ARE MUCH COLDER... HOWEVER WINDS IN THIS AREA ARE LIGHT. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind chill warning went out at Feb 1, 3:52 PM MST, 11 hours 14 minutes earlier.
Area forecast discussion, Feb 1, 3:52 PM MST, 11 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 352 PM MST TUE FEB 1 2011 .SYNOPSIS...A VERY COLD AIRMASS WILL SETTLE INTO NORTHERN ARIZONA FOR THE NEXT COUPLE DAYS BEHIND AN ARCTIC COLD FRONT CURRENTLY SHIFTING SOUTHWARD ACROSS THE STATE. CHANCES FOR SHOWERS WILL PERSIST OVER THE COMING 24 HOURS...PRIMARILY FOR THE MOUNTAINS OF FAR EASTERN ARIZONA. STRONG NORTHEAST WINDS WILL PRODUCE VERY COLD WIND CHILL VALUES ACROSS THE HIGH COUNTRY WEDNESDAY NIGHT AND THURSDAY MORNING. DRY AND WARMER WEATHER WILL RETURN FOR THE END OF THE WEEK. && .DISCUSSION...CHANCES FOR PRECIPITATION AND BREEZY NORTHWESTERLY WINDS WILL PERSIST THROUGH THIS EVENING AS A WEATHER SYSTEM DROPS SOUTHWARD ACROSS THE STATE. THE MAIN THREAT FOR APPRECIABLE ACCUMULATING SNOWS WILL GENERALLY BE CONFINED TO MOUNTAINS OF NORTHEASTERN ARIZONA...THOUGH LIGHTER SHOWERS MAY CONTINUE AT TIMES FURTHER WESTWARD. FOR WEDNESDAY MORNING THROUGH EARLY THURSDAY...VERY COLD TEMPERATURES AND STRONG WINDS WILL COMBINE TO CREATE VERY COLD WIND CHILLS...WITH BELOW ZERO VALUES EXPECTED ACROSS MUCH OF THE HIGH COUNTRY. NORTHEASTERLY WIND GUSTS TO AROUND 40 MPH MAY DEVELOP...ESPECIALLY ALONG SOUTHWEST-FACING SLOPES OF THE MOGOLLON RIM. THOUGH ISOLATED...EVEN STRONGER GUSTS CAN BE ANTICIPATED NEAR THE SAN FRANSISCO PEAKS. SLIGHT CHANCES FOR SHOWERS WILL PERSIST NEAR THE NEW MEXICO BORDER. FROM FRIDAY THROUGH SUNDAY...DRY AND WARMER WEATHER WILL RETURN WITH DAYTIME TEMPERATURES GRADUALLY RISING TO NEAR NORMAL LEVELS. && .AVIATION...FOR THE 00Z PACKAGE...AN ARCTIC FRONT WILL SWEEP SOUTHWARD INTO CENTRAL AZ THIS EVENING. NORTHWEST WINDS WILL VEER NORTHEAST BEHIND THE FRONT AND INCREASE TO 15 TO 25 KTS. LOCATIONS SOUTHEAST OF LARGE TERRAIN FEATURES COULD SEE GUSTS IN EXCESS OF 40 KTS LATE TONIGHT INTO WEDNESDAY MORNING. SCT SHSN WITH MVFR/IFR CONDITIONS WILL MAINLY DEVELOP MAINLY EAST OF A KGCN-KFLG-KPAN LINE TONIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC..............KD AVIATION............MAS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Feb 1, 2:50 PM MST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 250 PM MST TUE FEB 1 2011 AZZ004>018-037>040-021400- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 250 PM MST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AN ARCTIC COLD FRONT WILL PUSH SOUTHWARD ACROSS ARIZONA INTO TONIGHT WITH SNOW SHOWERS EXPECTED FOR PORTIONS OF NORTHERN ARIZONA. ACCUMULATIONS BY EARLY WEDNESDAY MORNING MAY BE IN THE 2 TO 5 INCH RANGE IN THE MOUNTAINS OF APACHE COUNTY WITH ONLY LIGHTER AMOUNTS ELSEWHERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY THROUGH THURSDAY MORNING...VERY COLD TEMPERATURES AND STRONG WINDS WILL COMBINE TO CREATE VERY COLD WIND CHILLS...WITH BELOW ZERO VALUES EXPECTED ACROSS MUCH OF THE HIGH COUNTRY. WIND GUSTS TO AROUND 40 MPH MAY DEVELOP...ESPECIALLY ALONG SOUTHWEST-FACING SLOPES OF THE MOGOLLON RIM. THOUGH ISOLATED...EVEN STRONGER GUSTS CAN BE ANTICIPATED NEAR THE SAN FRANSISCO PEAKS. PERSONS PLANNING OUTDOOR ACTIVITIES FROM TONIGHT THROUGH THURSDAY SHOULD BE PREPARED FOR VERY COLD AND WINDY CONDITIONS. KD
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 2:57 AM MST | Wind Advisory | FGZ | Coconino, Gila, Navajo, Yavapai | 32 hr |
Nearby
Wind Chill Warnings in Arizona, 2011Every wind chill warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.